MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z019735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported up stream occlusion alarm.Reporting as a conservative measure.No adverse event effects were reported.Additional information is needed to complete the investigation.
 
Additional Manufacturer Narrative
N/a.

Brand Name
AGILIA VP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S
le grand chemin
brezins, 38590
FR  38590
Manufacturer (Section G)
FRESENIUS VIAL S.A.S
le grand chemin
brezins, 38590
FR   38590
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich 
MDR Report Key50349591
Report Number3000240707-2026-00324
Device Sequence Number10233032
Product Code FRN
UDI-Device Identifier04086000856089
UDI-Public04086000856089
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ019735
Device Catalogue NumberZ019735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown